Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Irreducible finite integral matrix groups of degree $8$ and $10$
HTML articles powered by AMS MathViewer

by Bernd Souvignier PDF
Math. Comp. 63 (1994), 335-350 Request permission

Abstract:

The lattices of eight- and ten-dimensional Euclidean space with irreducible automorphism group or, equivalently, the conjugacy classes of these groups in $\mathrm {GL}_n(\mathbb {Z})$ for $n = 8,10$, are classified in this paper. The number of types is 52 in the case $n = 8$, and 47 in the case $n = 10$. As a consequence of this classification one has 26, resp. 46, conjugacy classes of maximal finite irreducible subgroups of $\mathrm {GL}_8(\mathbb {Z})$, resp. $\mathrm {GL}_{10}(\mathbb {Z})$. In particular, each such group is absolutely irreducible, and therefore each of the maximal finite groups of degree 8 turns up in earlier lists of classifications.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 335-350
  • MSC: Primary 20H15; Secondary 11E12, 20C10, 20C40
  • DOI: https://doi.org/10.1090/S0025-5718-1994-1213836-X
  • MathSciNet review: 1213836